# SDR DALA1137603253

- Difficulty date: May 26, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 40,610 hours, 18,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BETWEEN FR 69 & FR 70 SKIN AROUND LAVATORY VACUUM OUTLET CORRODED.  REMOVED CORR IAW SRM 51-74-00.  REMAINING MAT OUT OF LIMITS IAW SRM 53-41-11.  CUTOUT DAMAGED AREA IAW SRM 53-41-11 HFEC IAW NTM 51-10-08 NO CRACKS NOTED.  FABBED DOUBLER & 2 EA FILLERS IAW SRM 53-41-11.  INSTALLED DOUBLER AND 2 EA FILLERS IAW SRM 51-42-11 AND 53-41-11 FIG 205.  REPAIR MUST BE INSP AT 53900 FC IAW SRI 53-41-11.
